Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
165 Doctors are Online

What causes irregular bowels and intolerance to rich foods ?

I am a 41-year-old homemaker (wt 50kg; no significant weight loss over the last year). I ve had dizziness and imbalance while standing/walking for over a year and extreme weakness. From the last few days, I am experiencing body tremours, mostly while sleeping; I wake up because of the tremours. I m on Betacap 40 for the last three months. I ve also been having irregular bowels and I am intolerant to any rich food. Please advise diagnosis/medication. Thanks!
Asked On : Thu, 14 Jul 2011
Answers:  1 Views:  161
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Pediatrician 's  Response
Welcome to HCM
Read your prob, over one yrs you have been suffering from dizziness imbalancing during standing n walking n feeling weakness. first you have to rule out the cause of it by getting Xray cervical spine, CBC, ESR, thyroid profile. as some cause of such type of symptoms are thyroid hormon imbalance, cervical spondolysis, ear prob.
so discuss it with your doc n consult with ENT specialist also n start proper treatment.
Dr aseem 9982583020
Answered: Thu, 14 Jul 2011
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor